# SDR ASAA2023101245584

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,901 hours, 17,018 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 3940
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 64,107 hours, 19,264 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT COWEL VALVE OPEN LIGHT REMAINED ILLUMINATED AFTER ENG ANTI ICE WAS TURNED OFF, IN BRIGHT. GROUNDED - YES. REMOVED + REPLACED #1 ENG COWL TAI VALVE REF AMM 30--21-11-00+401-801 OPS + LEAK CK GOOD. REF 60669855 FOR COWL + T/R 2 C/B'S PULLED/RESET FOR MAINT. SEAMC LEMONT NOTIFIED.
